# SDR TWAA9816803

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49369
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 1794609
- Condition: Dirty
- Location: Lt & Rt Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THERE WAS NOTICEABLE BURNING ODOR WHEN RT PACK WAS TURNED ON.  REPLACED LT AND RT WATER SEPARATORS ACCOUNT DIRTY.  ALSO, REPLACED APU PRECAUTIONARY, MFG 381276-1, DUE TO DRIED OIL IN INLET SCREEN.  CHECK-C 6-18-98 STL.
